# SDR AWXA200601522

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407713
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACK ON NR 2 SLAT, COVE SKIN, OSS 677.  REMOVED AND REPLACED NR 2 SLAT COVE SKIN, OSS 677, IAW B757-200, SRM 51-30-01-06, FIG 7, AND 51-40-02-06, PAR 5, 6 FIGS 9, 10, 11, AND BOEING DWG, 114N4077.
